Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

How long does stomach viral exanthem last?

How long do stomach viral anthems last? I had diarrhea and vomiting on Dec 20th with a 100.6 fever . fever dissipated next day. diarrhea lasted until Sun Dec 24. Sore throat started Dec 21, and got worst on 24, but is now better. However I developed a rash on stomach, chest, and back on 24th. I have had mmr . when I.was little, and no fever since Thursday 20th. when will rash go away, and is it just a viral exanthem?
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Thank you for the query.

Yes, it sounds like some viral infection. Fever and other symptoms indicates that. Rash is also characteristic for some viruses. It should last few days. If you have also some leg swellings, allergy should be considered.
I suggest you to start probiotic intake and have mild diet. If the rash will go away in few days, no further action is necessary. Otherwise you should visit your doctor.

Hope this will help.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor